# SDR GTIA040142

- Difficulty date: February 22, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Hook
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE LEFT GEAR LIGHT REMAINED RED WITH DOOR LIGHT OUT, COMPLIED WITH QRH.  CYCLED GEAR, LIGHT WENT OUT.  PERFORMED OPS CHECK OF PSEU AND FOUND NORMAL.  CHECKED UPLOCK SENSOR ON MLG AND CHECKED 'GAP' AND FOUND NORMAL.  LUBED UPLOCK HOOK MECH.  (M)
